Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publications


2020 | Journal Article | IST-REx-ID: 7683 | OA
Minets S. Cohomological Hall algebras for Higgs torsion sheaves, moduli of triples and sheaves on surfaces. Selecta Mathematica, New Series. 2020;26(2). doi:10.1007/s00029-020-00553-x
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang Y, Zhao G. The PBW theorem for affine Yangians. Transformation Groups. 2020. doi:10.1007/s00031-020-09572-6
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 439 | OA
Hausel T, Mereb M, Wong M. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society. 2019;21(10):2995-3052. doi:10.4171/JEMS/896
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
Kalinin N, Shkolnikov M. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 2019;5(3):909–928. doi:10.1007/s40879-018-0218-0
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5 | OA
Ganev IV. The wonderful compactification for quantum groups. Journal of the London Mathematical Society. 2019;99(3):778-806. doi:10.1112/jlms.12193
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6986 | OA
Li P. A colimit of traces of reflection groups. Proceedings of the American Mathematical Society. 2019;147(11):4597-4604. doi:10.1090/proc/14586
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7004 | OA
Rapcak M, Soibelman Y, Yang Y, Zhao G. Cohomological Hall algebras, vertex algebras and instantons. Communications in Mathematical Physics. 2019. doi:10.1007/s00220-019-03575-5
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7436 | OA
Srivastava TK. On derived equivalences of k3 surfaces in positive characteristic. Documenta Mathematica. 2019;24:1135-1177. doi:10.25537/dm.2019v24.1135-1177
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 196 | OA
Lang M, Shkolnikov M. Harmonic dynamics of the Abelian sandpile. Proceedings of the National Academy of Sciences. 2019;116(8):2821-2830. doi:10.1073/pnas.1812015116
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 

2018 | Journal Article | IST-REx-ID: 5999 | OA
Yang Y, Zhao G. The cohomological Hall algebra of a preprojective algebra. Proceedings of the London Mathematical Society. 2018;116(5):1029-1074. doi:10.1112/plms.12111
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TaHa

Search

Filter Publications